# SDR USAASA02028

- Difficulty date: March 14, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N736US
- Make and model: Airbus A319-112
- Aircraft serial: 1209
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAX443110
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SAN - FLT 85 - EN ROUTE PIT-SAN, THE LEFT SIDE CABIN VIDEO SYSTEM BECAME INOPERATIVE WHEN THE CIRCUIT BREAKER IN THE OVERHEAD FORWARD GALLEY AREA POPPED.  AFTER THE CIRCUIT BREAKER WAS RESET, IT POPPED AGAIN AND WAS FOLLOWED BY AN ELECTRICAL ODOR.  THE CIRCUIT BREAKER WAS LEFT OPEN, AND THE MAIN CONTROL CIRCUIT BREAKER WAS OPENED AS A FURTHER PRECAUTION.  THE ELECTRICAL ODOR DISSIPATED, AND THE FLIGHT CONTINUED, LANDING IN SAN WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE SEAT ELECTRONIC BOX AND CABLE SHORTED.  REPLACED THE SEAT ELECTRONIC BOX AND CABLE.  SYSTEM OK FOR SERVICE.  (M)
